# SDR UIEA2020072971634

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,641 hours, 17,719 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR WX SYS.   CYCLED THE RT WXR SYS CIRCUIT BREAKER IAW FIM 34-43, TASK 801. MESSAGE CLEARED. OPS CHECKED GOOD.
